International Journal of Mathematics Research (IJMR)


Volume 4, Number 3, (2012)  




A Deterministic Inventory Model for Deteriorating Item having Quadratic Demand with Two Rates of Production and Shortages
pp. 201-210
Authors: Raman Patel and Shital S. Patel


Siedís Theorem-I and Siedís Theorem-II
pp. 211-216
Author: Sied Mohammed Ali


Relaxed Mean Labeling
pp. 217-224
Authors: V. Maheswari, D.S.T. Ramesh and V. Balaji

Coefficient Inequality for Certain Subclass of p-Valent Functions
pp. 225-234
Authors: T. Ram Reddy and D. Vamshee Krishna

Skolem Geometric Mean Labelings of Graphs
pp. 235-244
Authors: S. Somasuundaram, S.S. Sandhya and P. Vidhyarani

ℓ-ideal in ℓ-module
pp. 245-249
Authors: R. Meenakshi and R. Natarajan

Common Fixed Points and Best Approximations
pp. 251-257
Author: R. Krishnakumar

Finite Element Analysis of Hall Effects on MHD Flow past an Accelerated Plate
pp. 259-268
Authors: Bala Siddulu Malga, Govardhan Kamatam and Naikoti Kishan

Distance Generating Polynomials in Graphs
pp. 269-286
Authors: Ayyakutty Vijayan and Bernondas Stephen John

Common Fixed Point Theorems for Weakly Compatible and Weakly Contractive Mappings
pp. 287-294
Authors: K.P.R. Sastry, Ch. Srinivasa Rao, K. Satya Murty and S.S.A. Sastri

Some New Information Inequalities and its Applications in Information Theory
pp. 295-307
Authors: K.C. Jain and Ram Naresh Saraswat

Hopf Bifurcations and Normal Forms of Nonlinear Oscillators
pp. 309-321
Authors: H.K. Sarmah, R. Paul and N. Dutta






© All rights are reserved with Research India Publications                             Home  Journals  Contact